MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 863711
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's weight, event date and explant date were not provided.When the requested information becomes available, a supplementary report will be submitted.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
 
Event or Problem Description
Per (b)(4), during clinical procedure, product broken.

Brand Name
LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key11649621
Report Number3001617766-2021-02172
Device Sequence Number3843465
Product Code DZE
UDI-Device Identifier10841307102465
UDI-Public10841307102465
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Catalogue Number863711
Device Lot Number141161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR